Advisory 12 YearsDosage Information
Please read the enclosed leaflet carefully before taking this medicine
How to take
For Oral Use.
Adults, including the elderly and children 12 years and over:
Two tablets every four to six hours as required.
Do not take more frequently than every four hours.
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years old.Features
Formula with paracetamol
Clears nasal and sinus congestion
Relieves headache and pain
Each Tablet contains the active ingredients Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mgNet Content
18 x TabletsProduct Marketing
Contac Non Drowsy Dual Relief tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.Safety Warning
Warning. Do not exceed the stated dose.
Do not take
If you are pregnant or breast-feeding.
For more than 7 days.
With other decongestants, or cold and flu product.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist or worsen.
For professional advice on medicines consult your pharmacist.
Keep out of the reach and sight of children.Storage
Do not store above 25 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.